# SDR FDEA201307291682

- Difficulty date: July 29, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 92,073 hours, 16,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 PLUG DOOR, ONE DOOR STOP FOUND CRACKED.   R & R IAW SRM 51-31-01, REV 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
